# SDR MALA010275

- Difficulty date: March 15, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- Aircraft time: 7,819 hours, 8,799 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785786
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ON FLIGHT 2755 DURING INITIAL POWER-UP FOR TO, NR 1 ENGINE TORQUE GAUGE SHOWED 0 PERCENT, ENGINE DROPPED TO 15 PERCENT PROP RPM READ 0, AND LIGHT DID NOT ILLUMINATE AFTER ENGINE SHUTDOWN.  ABORTED TO.  MAINTENANCE REPLACED LT ENGINE SN/OFF GE-E785726, S/N ON GE-E785676 IAW TASK CARD 7100-301.  ALL CHECKS GOOD.
